Advil Liqui-Gel Caps, 200mg Easy-to-Swallow Pain Relief Gelcaps, 20 CountSupply
Sale

Advil Liqui-Gel Caps, 200mg Easy-to-Swallow Pain Relief Gelcaps, 20 CountSupply

0 sold

Current price is: $ 61. Original price was: $ 203.

Title
Choose an option
Advil Liqui-Gel Caps, 200mg Easy-to-Swallow Pain Relief Gelcaps, 20 CountSupply

Current price is: $ 61. Original price was: $ 203.

Add to cart
Buy Now
  • Size Guide

    Size Guide

    SIZE CHEST WAIST HIPS
    XS 34 28 34
    S 36 30 36
    M 38 32 38
    L 40 34 40
    XL 42 36 42
    2XL 44 38 44
     
  • Delivery Return

    Delivery

    We ship to all 50 states, Washington DC. All orders are shipped with a UPS tracking number. Always free shipping for orders over US $200. During sale periods and promotions the delivery time may be longer than normal.

    Return

    Puca will accept exchanges and returns of unworn and unwashed garments within 30 days of the date of purchase (14 days during the sales period), on presentation of the original till receipt at any store where the corresponding collection is available within the country of purchase. Your return will usually be processed within a week to a week and a half. We’ll send you a Return Notification email to notify you once the return has been completed. Please allow 1-3 business days for refunds to be received to the original form of payment once the return has been processed.

    Help

    Give us a shout if you have any other questions and/or concerns. Email: [email protected] Phone: +1 (23) 456 789
  • Ask a Question
SKU: US-662218_sp1592901206088 Category:

Free

Worldwide Shopping

100%

Guaranteed Satisfaction

30 Day

Guaranteed Money Back

For those who follow their items, the online store offers a wide range of Advil Liqui-Gel Caps, 200mg Easy-to-Swallow Pain Relief Gelcaps, 20 Count that you can buy online. The Advil Liqui-Gel Caps, 200mg Easy-to-Swallow Pain Relief Gelcaps, 20 Count is available in a wide range of sizes and is available in a variety of colors to match your style.

For those who follow their items, the online store offers a wide range of Advil Liqui-Gel Caps, 200mg Easy-to-Swallow Pain Relief Gelcaps, 20 Count that you can buy online. The Advil Liqui-Gel Caps, 200mg Easy-to-Swallow Pain Relief Gelcaps, 20 Count is available in a wide range of sizes and is available in a variety of colors to match your style.

Advil Liqui-Gel are an easy to swallow tablet that is fast acting against the power of pain. When pain hits, there is no time to waste! This product contains a rapid release formula that dissolves quickly, and absorbs fast into your system! It goes to work within minutes to control tough pain before it controls you. Advil has been proven to work the fastest among other over the counter pain medicines.  

It temporarily relieves the following symptoms:

  • Fever
  • Minor arthritis pain
  • Headache

Note: The pain relieving product in Advil is ibuprofen, which is a non-steroidal, anti-inflammatory drug, or NSAID, that is a safe and effective pain reliever and fever reducer when taken as directed. 

Instructions:

  • Do not take more than directed
  • The smallest effective dose should be used
  • Adults and children 12 years and older, take 1 tablet every 4 to 6 hours while symptoms occur
  • Do not take more than 6 tablets in 24 hours
  • Read all warnings and directions before use and keep the carton
  • If pain or fever doesn’t respond to 1 tablet, 2 tablets may be used
  • Children under 12 years old, ask a doctor before taking

Warnings:

Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people who are allergic to aspirin. Symptoms may include:

  • Hives
  • Facial Swelling
  • Asthma (Wheezing)
  • Shock
  • Skin Reddening
  • Rash
  • Blisters

If an allergic reaction occurs, stop use and seek medical attention immediately. 

Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The risks are higher if you are age 60 or older; have had stomach ulcers or bleeding problems; taking a blood thinning or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, etc.); consume 3 or more alcoholic drinks every day while using this product, or take more or for a longer time than directed.  

Do Not Use:

  • If you’ve had an allergic reaction to any other pain reliever or fever reducer
  • In children under 12 years old
  • Right before or after heart surgery
  • If you are taking a prescription MAOI, or for 2 weeks after stopping the MAOI drug. If you don’t know if your prescription drug contains an MAOI, ask a doctor or pharmacist before use

Ask a Doctor or Pharmacist Before Use:

  • If the Stomach Bleeding warning applies to you
  • You have problems or serious side effects from taking pain relievers or fever reducers
  • You have a history of stomach problems, such as heartburn
  • You have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
  • You are taking a diuretic
  • You have a breathing problem, such as emphysema or chronic bronchitis
  • You have glaucoma
  • You have trouble urinating
  • Under a doctor’s care for any continuing medical illness
  • Taking any other product that contains phenylephrine or any other nasal decongestant
  • Taking aspirin for heart attack or stroke, as ibuprofen may decrease the benefit of aspirin
  • Taking any other drug

When Using This Product:

  • Take with food or milk if stomach upset occurs
  • The risk of heart attack or stroke may increase if you use more than directed or for longer than directed

Stop Use & Ask Doctor If:

  • You experience one or more of the following signs of Stomach Bleeding: feel faint, vomit blood, have black or bloody stools, have stomach pain that does not get better.
    • If pain gets worse or lasts for more than 7 days
    • Fever gets worse or lasts more than 3 days 
    • Nasal congestion lasts for more than 7 days
    • Redness or swelling is present in the painful area
    • Any new symptoms appear
    • If symptoms continue or get worse
    • If you get nervous, dizzy, or sleepless

    If pregnant or breastfeeding: Ask your doctor before use. It is key not to use ibuprofen during the last 3 months of pregnancy unless definitely directed  to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

    Keep out of reach of children. In case of overdose, get medical attention or contact a Poison Control Center immediately. Do not use if plastic blister foil barrier is broken.

    Title

    Default Title